Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 918565, 8 pages
http://dx.doi.org/10.1155/2013/918565
Research Article

Extending Stochastic Network Calculus to Loss Analysis

National Laboratory for Optoelectronics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 11 August 2013; Accepted 16 September 2013

Academic Editors: X. Fan and Y. Shi

Copyright © 2013 Chao Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Bíró, “Loss ratio approximations in buffered systems with regulated inputs,” in Proceedings of the 1st International Conference on Performance Evaluation Methodolgies and Tools (Valuetools ’06), ACM, New York, NY, USA, 2006. View at Publisher · View at Google Scholar
  2. H. S. Kim and N. B. Shroff, “Loss probability calculations and asymptotic analysis for finite buffer multiplexers,” IEEE/ACM Transactions on Networking, vol. 9, no. 6, pp. 755–768, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Gyorgy and T. Borsos, “Estimates on the packet loss ratio via queue tail probabilities,” in Proceedings of IEEE Global Telecommunicatins Conference (GLOBECOM '01), vol. 4, pp. 2407–2411, San Antonio, Tex, USA, November 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Afsharinejad and A. T. Haghighat, “A tight upper bound approximation of loss ratio in high-speed networks based on self-similar traffic,” in Proceedings of the 14th Asia-Pacific Conference on Communications (APCC '08), pp. 1–5, October 2008. View at Scopus
  5. J.-Y. Le Boudec and P. Thiran, Network Calculus: A Theory of Deterministic Queuing Systems for the Internet, Springer, Berlin, Germany, 2001.
  6. R. L. Cruz, “A calculus for network delay—I: network elements in isolation,” IEEE Transactions on Information Theory, vol. 37, no. 1, pp. 114–131, 1991. View at Publisher · View at Google Scholar · View at Scopus
  7. R. L. Cruz, “A calculus for network delay—II: network analysis,” IEEE Transactions on Information Theory, vol. 37, no. 1, pp. 132–141, 1991. View at Publisher · View at Google Scholar · View at Scopus
  8. J.-Y. Le Boudec, “Application of network calculus to guaranteed service networks,” IEEE Transactions on Information Theory, vol. 44, no. 3, pp. 1087–1096, 1998. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Ayyorgun and R. L. Cruz, “A composable service model with loss and a scheduling algorithm,” in Proceedings of the 23rd Annual Joint Conference of the IEEE Computer and Communications Societies (INFOCOM '04), vol. 3, pp. 1950–1961, Hong Kong, March 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Deng and C. Lin, “An extended stochastic loss bound with moment generating function,” in Proceedings of the International Conference on Communications and Mobile Computing (CMC '10), vol. 1, pp. 498–502, Shenzhen, China, April 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. A. Gulyas and J. Biro, “Direct and indirect methods for packet loss approximation in buffered systems,” in Proceedings of the Next Generation Internet Networks (NGI '05), pp. 67–74, Rome, Italy, April 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. Jiang, “A basic stochastic network calculus,” in Proceedings of the ACM Conference on Applications, Technologies, Architectures, and Protocols for Computer Communications (SIGCOMM '06), vol. 36, pp. 123–134, ACM, New York, NY, USA, October 2006. View at Publisher · View at Google Scholar
  13. C. Li, A. Burchard, and J. Liebeherr, “A network calculus with effective bandwidth,” IEEE/ACM Transactions on Networking, vol. 15, no. 6, pp. 1442–1453, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. Y. Jiang and Y. Liu, Stochastic Network Calculus, Springer, Berlin, Germany, 2008.
  15. A. Gulyas and J. Bíro, “A stochastic extension of network calculus for workload loss examinations,” IEEE Communications Letters, vol. 10, no. 5, pp. 399–401, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. A. Gulyás, J. Bíró, and F. Németh, “New stochastic network calculus for loss analysis,” in Proceedings of the 4th International ICST Conference on Performance Evaluation Methodologies and Tools (Valuetools ’09), vol. 38, pp. 1–10, ICST (Institute for Computer Sciences, Social-Informatics and Telecommunications Engineering), Brussels, Belgium, 2009. View at Publisher · View at Google Scholar
  17. Y. Jiang, “Stochastic network calculus for performance analysis of Internet networks—an overview and outlook,” in Proceedings of the International Conference on Computing, Networking and Communications (ICNC '12), pp. 638–644, Maui, Hawaii, USA, February 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. K. Wu, Y. Jiang, and J. Li, “On the model transform in stochastic network calculus,” in Proceedings of the 18th International Workshop on Quality of Service (IWQoS '10), pp. 1–9, Beijing, China, June 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. Y. Yuan, K. Wu, W. Jia, and Y. Jiang, “Performance of acyclic stochastic networks with network coding,” IEEE Transactions on Parallel and Distributed Systems, vol. 22, no. 7, pp. 1238–1245, 2011. View at Publisher · View at Google Scholar · View at Scopus